Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Minimax solutions of ordinary differential systems


Authors: L. P. Burton and William M. Whyburn
Journal: Proc. Amer. Math. Soc. 3 (1952), 794-803
MSC: Primary 36.0X
MathSciNet review: 0051385
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0051385-X
PII: S 0002-9939(1952)0051385-X
Article copyright: © Copyright 1952 American Mathematical Society